MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM
Model Number IPN923352
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Heart Failure/Congestive Heart Failure (4446)
Date of Event 01/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, neotract was made aware of a patient who received a successful prostatic urethral lift (pul) on (b)(6) 2023.Following the procedure, a catheter was placed.It was reported the patient was later directed to the er due to difficulties flushing the catheter.There he was found to be in hypertensive crisis, flash pulmonary edema, and cardiac failure and was admitted to the hospital until (b)(6) 2023 when he was discharged home.The physician stated the problems were related to the patient¿s previous condition of blood thinner use and not related to the pul procedure.The physician does not plan for any follow up actions and the patient¿s condition is noted as fine.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key16526547
Report Number3015181082-2023-00018
Device Sequence Number14764043
Product Code PEW
UDI-Device Identifier10814932020299
UDI-Public10814932020299
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN923352
Device Catalogue NumberUL2-C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale